SIROLIMUS-ASSOCIATED PULMONARY TOXICITY

@article{Pham2004SIROLIMUSASSOCIATEDPT,
  title={SIROLIMUS-ASSOCIATED PULMONARY TOXICITY},
  author={Phuong‐Thu T. Pham and Phuong Chi Pham and Gabriel Danovitch and David J. Ross and H A Gritsch and Elizabeth A. Kendrick and Jennifer S. Singer and Tariq Shah and Alan H. Wilkinson},
  journal={Transplantation},
  year={2004},
  volume={77},
  pages={1215-1220}
}
Background. Pulmonary toxicity has recently been recognized as a potentially serious complication associated with sirolimus therapy. We further detail this condition on the basis of our own cases and those reported in the literature. Methods. We report three cases of suspected sirolimus-induced pulmonary toxicity that occurred in three renal transplant recipients and searched PubMed for all previously reported cases. Results. Including our current cases, 43 patients with sirolimus-induced… 

Patterns of Pulmonary Complications Associated with Sirolimus

TLDR
The patterns of pulmonary adverse effects associated with sirolimus in 4 renal transplant recipients who developed pulmonary opacities on chest radiograph were studied, which were proved to be noninfectious in origin.

Sirolimus-associated interstitial pneumonitis in 3 heart transplant recipients.

  • J. DelgadoJ. Torres C. S. de la Calzada
  • Medicine
    The Journal of heart and lung transplantation : the official publication of the International Society for Heart Transplantation
  • 2006

A Pediatric Case of Sirolimus-Associated Pneumonitis After Kidney Transplantation.

TLDR
A case of a 17-year-old male kidney transplant recipient who developed rapid-onset respiratory failure, necessitating mechanical ventilation and acute renal replacement therapy for ultrafiltration secondary to sirolimus-induced pneumonitis is reported.

Sirolimus‐associated interstitial pneumonitis in solid organ transplant recipients

TLDR
A case of pulmonary toxicity associated with the use of sirolimus in a 64‐yr‐old heart transplant recipient is described and a rare but serious entity that should be considered in the differential diagnosis of a transplant recipient presenting with respiratory compromise is considered.

SIROLIMUS ASSOCIATED INTERSTITIAL PNEUMONITIS IN A RENAL TRANSPLANT PATIENT: IS IT A HYPERSENSITIVITY RESPONSE?

TLDR
It is thought that bronchoalveolar lavage cell counts may provide some information about the mechanism of sirolimus-induced pneumonitis and observations in animals and humans indicate that this agent may cause lung injury in selected cases via differential regulation of the Th1/Th2 lymphocyte balance.

Neumonía intersticial asociada a sirolimus en un paciente con trasplante hepático

TLDR
A case of pulmonary toxicity associated with the use of sirolimus in a 59-yr-old liver transplant recipient and discontinuation of the drug led to resolution of clinical and radiographic findings is described.
...

References

SHOWING 1-10 OF 12 REFERENCES

CHARACTERISTICS OF SIROLIMUS-ASSOCIATED INTERSTITIAL PNEUMONITIS IN RENAL TRANSPLANT PATIENTS

TLDR
Sirolimus is very probably responsible for interstitial pneumonitis and should be added to the list of possible causes of pulmonary complications after renal transplantation, after cessation or dose reduction of sirolimu led to complete and lasting resolution of symptoms.

Interstitial pneumonitis associated with sirolimus: a dilemma for lung transplantation.

Amiodarone-associated hemoptysis.

Interstitial pneumonitis associated with sirolimus therapy in renal-transplant recipients.

To the Editor: Sirolimus is a new, highly potent immunosuppressive drug1,2 that was recently licensed in the United States and is currently being evaluated in phase 3 clinical trials in Europe. The...

A WORLDWIDE, PHASE III, RANDOMIZED, CONTROLLED, SAFETY AND EFFICACY STUDY OF A SIROLIMUS/CYCLOSPORINE REGIMEN FOR PREVENTION OF ACUTE REJECTION IN RECIPIENTS OF PRIMARY MISMATCHED RENAL ALLOGRAFTS

TLDR
The addition of either 2 mg/ day sirolimus or 5 mg/day siro Limus to CsA/corticosteroid therapy significantly reduces the incidence of acute rejection episodes in primary mismatched renal allograft recipients, without an increase in immunosuppressant-related side effects, at 6 months and at 1 year after transplantation.

[Bronchiolitis obliterans with organizing pneumonia].

TLDR
A typical case of Obliterant Bonchilitis with Organizative Pneumonia in a 73-years-old man with high dosage of methylprednisolone is presented.

Characteristics of sirolimusassociated interstitial pneumonitis in renal transplant patients

  • Transplantation
  • 2001